# SDR TRAX200700352

- Difficulty date: March 14, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 10,905 hours, 7,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 295 S26l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANTENNA MOUNT PLATE/DOUBLER BETWEEN STG 26L AND 26R BETWEEN FS 295.00 AND FS 310.00 (MARKED).  REMOVED AND REPLACED  ANTENNA MOUNT PLATE DOUBLER ASSEMBLY IAW CRJ 700 SRM 51-42-06. INSTALLED LOWER TCAS ANTENNA IAW CRJ 700 MM  34-43-07 SYS OPS CK GOOD.
